| Model Number |
43335 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/14/2020
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2015 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2020, a computed tomography (ct) scan of the abdomen revealed that the filter was slightly tiled backwards with its superior tip appearing to be implanted within the posterior inferior vena cava (ivc) wall.
Event or Problem Description